# SDR FDEA200901060048

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N537020
- Condition: Corroded
- Location: Bs 640-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SUPPORT FROM BS 640 TO BS 680, LBL 2.9 FOUND WITH   CORROSION AROUND EIGHT ANCHOR NUT HOLES.  CORROSION ON STRINGER FROM BS 640 TO BS 680 FOUND EXCEEDED ALLOWABLE LIMITS IAW SRM 53-00-53 REV 95.  FLOOR SUPPORT REPLACED IAW B757-200 SRM 51-10-02 AND SRM 51-40-02 REV 95.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
